Results 1 to 17 of 17
Like Tree1Likes
  • 1 Post By MACKATTACK

Thread: Super dizzy any time I get up from a seated or laying positions

  1. #1
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882

    Super dizzy any time I get up from a seated or laying positions

    Not sure what’s going on but I get dizzy every time I’m getting up from a seated position. I’m starting to get nervous because it has been weeks.

    I did everything I could try. Upped my water intake even though it was good already. I started taking baby aspirin yesterday and it seemed to work somewhat and I just took another now and will report back.


    I am on:

    700mg Primo Ace orally Daily
    300mg Test E. M/F
    300mg Primo E M/W/F
    50mg Proviron Daily
    12.5mg Aromasin EOD
    25mcg T3 Daily
    3iu of Hgh Daily
    500mcg of HCG a week M/F

    Diet is perfect. Sleep at least 8+ hours a night. I don’t cheat off the meal plan and only drink water, don’t smoke, nothing.

    The 19th of this month which is next Tuesday will be the completion of the third week of this cycle. Any ideas??
    Last edited by MACKATTACK; 06-16-2018 at 09:26 AM.

  2. #2
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    I may up my Aromasin to Daily.

  3. #3
    Ernst's Avatar
    Ernst is offline Borderline Personality
    Join Date
    Jun 2008
    Location
    Heart is in Vienna
    Posts
    19,050
    You're not taking any beta blockers? All medications listed?

    What's your BP and heart rate?

  4. #4
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    If you blood pressure is normal I would stop the T3 and evaluate from there.

  5. #5
    usernamewastaken's Avatar
    usernamewastaken is offline Associate Member
    Join Date
    Jun 2018
    Posts
    174
    Same here but in my case it was from my rice protein.I was taking 4 scoops a day of it and it expired 3 months ago Lmfao

  6. #6
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    Stopped the T3 and so far its better. Will report back.

  7. #7
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,275
    Blog Entries
    2
    Check your vitals regularly


    700mg a day of oral primo?

  8. #8
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    Quote Originally Posted by < <Samson> > View Post
    Check your vitals regularly


    700mg a day of oral primo?

    100mg a day of oral primo, 700mg a week.

  9. #9
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,275
    Blog Entries
    2
    Quote Originally Posted by MACKATTACK View Post
    100mg a day of oral primo, 700mg a week.
    Ahh,

    A tad off topic - how is it?


    Check your vitals, get some basic blood work at least

  10. #10
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    Quote Originally Posted by < <Samson> > View Post
    Ahh,

    A tad off topic - how is it?


    Check your vitals, get some basic blood work at least
    I love it. Shit kicked in a few days too. I am also shooting 300mg of Primo E a week. Tuesday will be the third week completed. So another 2 1/2 weeks I should see it in full effect and report back.

    So far with NO T3 and I have no dizziness at all which is nice.

  11. #11
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,275
    Blog Entries
    2
    Nice,


    I knew there was a real reason I never touched T3 - clean either


    Just never seen it as necessary

  12. #12
    Ernst's Avatar
    Ernst is offline Borderline Personality
    Join Date
    Jun 2008
    Location
    Heart is in Vienna
    Posts
    19,050
    Quote Originally Posted by MACKATTACK View Post
    I love it. Shit kicked in a few days too. I am also shooting 300mg of Primo E a week. Tuesday will be the third week completed. So another 2 1/2 weeks I should see it in full effect and report back.

    So far with NO T3 and I have no dizziness at all which is nice.
    Good to hear. I look forward to your primo report as well, never touched the stuff but am definitely curious.

  13. #13
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    Definitely shaping up to be the T3 as the culprit, dramatic improvement today.

  14. #14
    fiddlesticks's Avatar
    fiddlesticks is offline Knowledgeable Member
    Join Date
    Jan 2015
    Posts
    854
    Blog Entries
    1
    How tall are you? I am 6,4 and this happens almost anytime I stand up quickly. Anything that can mess with your heart rate or bp (t3) can really mess it up bad, not due to high blood pressure but low.

  15. #15
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    100% was the T3, I am no longer dizzy. I didn't listen to myself because last time I took it with my Test cycle and it made me feel like shit too.

    Thanks for the help fellas.


    Btw I am 6'4..........
    cousinmuscles likes this.

  16. #16
    Join Date
    Aug 2010
    Posts
    7,800
    Hmmmm.... 25mcg/ed of T3 isn't that much. As a matter of fact you should take 100mcg/ed of T4 with your HGH.

  17. #17
    fiddlesticks's Avatar
    fiddlesticks is offline Knowledgeable Member
    Join Date
    Jan 2015
    Posts
    854
    Blog Entries
    1
    Quote Originally Posted by MACKATTACK View Post
    100% was the T3, I am no longer dizzy. I didn't listen to myself because last time I took it with my Test cycle and it made me feel like shit too.

    Thanks for the help fellas.


    Btw I am 6'4..........
    Try using a lower dose, 5mcg even will work. T3 is a very very strong hormone that effects your peripheral resistance similar to clenbuterol

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •